# SDR ASAA2019103181180

- Difficulty date: October 28, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 47,658 hours, 14,207 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP ILLUMINATES ON RECALL. GROUNDED - YES. PERFORMED PACK TEMP CONTROL BITE REF B737-800 FIM 21-62 TASK 801. BITE PASSED. CONT CAB ZONE TEMP LIGHT REMAINS EXTINGUISHED ON RECALL. THIS CLEARS MEL 21-21G.
